# SDR SWAA2023090687663

- Difficulty date: August 9, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRINGER CLIP SUPPORT BRACKET AT STA. 410 STRINGER 27L<[01] REPLACED WIRE SUPPORT ON STRINGER PER SWPM 20-10-12.;[02] C/W INSPECTION.
